MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.014" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS

LAKE REGION MEDICAL 0.014" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Model Number 901068-14
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint underway and will be attached to this report.
 
Event or Problem Description
A shepherd.014 guide wire was advanced in a chronic total occlusion (cto) in the mid posterior tibial (pt) artery.The user used force to advance the guide wire when it perforated the pt.An unsuccessful attempt to advance through the cto was then made using a non-csi guide wire.No intervention was performed and the patient's condition was good.
 
Event or Problem Description

Brand Name
0.014" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Common Device Name
0.014" SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key15666245
Report Number3006010712-2022-00047
Device Sequence Number14134298
Product Code DQX
UDI-Device Identifier30850026568586
UDI-Public10850026568582
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number901068-14
Device Catalogue Number7-10096-06
Device Lot Number7175968
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2022
Supplement Date Received by Manufacturer10/17/2022
Initial Report FDA Received Date10/25/2022
Supplement Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown